# SDR AALA20121202001

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 62,654 hours, 32,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
